# SDR YENA2021122000863

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 74,186 hours, 26,608 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 63, JFK-SEA.  ON DESCENT IDLE POWER BELOW 5000' (ABOVE 4000') VERY STRONG ODOR IN COCKPIT APU WAS OFF SMELL DID NOT SMELL LIKE BURNING ELECTRICS. AFTER GETTING TO GATE FWD GALLEY FLIGHT ATTENDANT AND ROW 1 CUSTOMERS OF A VERY STRONG SMELL. NO ODOR DETECTED BY CREW IN AFT GALLEY. SMELL CONTINUED ON GROUND TAXIING TO GATE ( PACKS ) ; FOUND APU TO BE AT FAULT FOR CAUSE OF ODOR. BOTH HEPA FILTERS REPLACED, #1 AND #2 OZONE FILTERS ALSO REPLACED AND A ECS DECONTAMINATION WAS PERFORMED, REF LOG PAGES 3319410-1, 3319410-2, 3319411-1, 3319412-1 AND 3319412-2 FOR WORK PERFORMED. THIS CLEARS MDDR# 458740 MX4 UPDATED PLACARD REMOVED. DIRTY SOCK SMELL NO LONGER PRESENT.
